Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: P. M. van Loon
Title: Continuous decoupling transformations for linear boundary value problems
Additional book information Centrum voor Wiskunde en Informatica, CWI Tract #52, Stichting Mathematisch Centrum, Amsterdam, 1988, vi + 198 pp. ISBN 90-6196-353-2.

Review Information

Reviewer: Wolfang Wasow
Journal: Bull. Amer. Math. Soc. 23 (1990), 173-178
PII: S 0273-0979(1990)15926-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia